# SDR HEEA0011289

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 8DJ131LAV1
- Condition: Sticks
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 NEEDLE STICKS THROUGHOUT SCALE.
